# SDR FDEA201806261585

- Difficulty date: June 26, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 72,096 hours, 26,847 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Repair
- Condition: Missing
- Location: Le Slat
- Component: Slat, Boeing
- Component part number: 114N3002120A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 LE SLAT INBOARD UPPER SURFACE, PREVIOUS REPAIR MISSING. REMOVED AND REPLACED NR 6 LE SLAT ASSY IAW AMM 27-81-01-4. PERFORMED SATISFACTORY OP CHECK IAW AMM 27-81-01-4.
